Soliton solution of fractional-order nonlinear differential equations based on the exp-function method


ATİK H., Güner Ö.

OPTIK, vol.127, no.20, pp.10076-10083, 2016 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 20
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.07.070
  • Title of Journal : OPTIK
  • Page Numbers: pp.10076-10083

Abstract

The exp-function method and fractional complex transform are applied for exact solutions of time fractional modified nonlinear Kawahara equation and fractional advection-diffusion-reaction equation with the modified Riemann-Liouville derivative. We see that this method is computationally applicable and effective. (C) 2016 Elsevier GmbH. All rights reserved.